# SDR AALA202404150217

- Difficulty date: April 7, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N328TC
- Make and model: Boeing 737823
- Aircraft serial: 68115
- Aircraft time: 2,570 hours, 957 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Stop Fitting
- Part number: UNKNOWN
- Condition: Faulty
- Location: Cockpit Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CHRONIC HISTORY (3/5) FLIGHT DECK DOOR DIFFICULT TO OPEN AND CLOSE.   REMOVED AND REPLACED DOOR STOP ASSYEMBLY, FUNCATIONAL CHECKS GOOD ON DOOR. PER AMM 52-51-01**(CLOSED).
